# SDR USAA2013040900009

- Difficulty date: April 8, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 40,298 hours, 16,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS DOOR 2R EMERGENCY LIGHT COVER MISSING.  MAINTENANCE INSTALLED MISSING LENS ON DOOR 2R EMERGENCY LIGHT.  REFERENCE AMM 33-51-19.
